# SDR DALA2019091605330

- Difficulty date: September 16, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 46,760 hours, 24,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION LOWER SILL FR66 RT SIDE AT AFT GALLEY AREA (SSI 534147). PERFORMED REPAIR ON LOWER SILL FR 66 RT SIDE AT AFT GALLEY AREA AS PER SRM 53-41-14-300-301 PRINCIPLES 1 MEASURES OF CORROSION ARE: L=0.567" W=0.446" D=0.080".
